# SDR AALA201801199020

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 23,443 hours, 9,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT LENS BELOW THE FORWARD ENTRY DOOR EXIT LIGHT MISSING. MAINTENANCE REPLACED THE LENS.   PERFORMED A SATISFACTORY OPS CHECK.
